Zum Existenzproblem der linearen partiellen Differentialgleichungen.

Hans Hornich

Monatshefte für Mathematik (1959)

  • Volume: 63, page 378-393
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hornich, Hans. "Zum Existenzproblem der linearen partiellen Differentialgleichungen.." Monatshefte für Mathematik 63 (1959): 378-393. <http://eudml.org/doc/177080>.

author = {Hornich, Hans},
journal = {Monatshefte für Mathematik},
keywords = {partial differential equations},
pages = {378-393},
title = {Zum Existenzproblem der linearen partiellen Differentialgleichungen.},
url = {http://eudml.org/doc/177080},
volume = {63},
year = {1959},

AU - Hornich, Hans
TI - Zum Existenzproblem der linearen partiellen Differentialgleichungen.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 378
EP - 393
KW - partial differential equations
UR - http://eudml.org/doc/177080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.